# SDR AWXA0000700

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, STA 1006 LBL 18 L ANGLE REQUIRES REPLACEMENT DUE TO FLOORBEAM REPAIR.  REMOVED AND REPLACED DAMAGED PART IAW 737 SRM 51-40-02, FABBED REPAIR PART IAW 737 SRM 51-10-02 AND DWG 65-46812.
